Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 375, Number 7
HTML articles powered by AMS MathViewer

Todorc̆ević’ trichotomy and a hierarchy in the class of tame dynamical systems
Eli Glasner and Michael Megrelishvili PDF
Trans. Amer. Math. Soc. 375 (2022), 4513-4548
Coprime automorphisms of finite groups
Cristina Acciarri, Robert M. Guralnick and Pavel Shumyatsky PDF
Trans. Amer. Math. Soc. 375 (2022), 4549-4565
On weak solution of SDE driven by inhomogeneous singular Lévy noise
Tadeusz Kulczycki, Alexei Kulik and Michał Ryznar PDF
Trans. Amer. Math. Soc. 375 (2022), 4567-4618
On realization of isometries for higher rank quadratic lattices over number fields
Wai Kiu Chan and Han Li PDF
Trans. Amer. Math. Soc. 375 (2022), 4619-4640
Distality in valued fields and related structures
Matthias Aschenbrenner, Artem Chernikov, Allen Gehret and Martin Ziegler PDF
Trans. Amer. Math. Soc. 375 (2022), 4641-4710
Area minimizing surfaces in homotopy classes in metric spaces
Elefterios Soultanis and Stefan Wenger PDF
Trans. Amer. Math. Soc. 375 (2022), 4711-4739
Constructing discrete harmonic functions in wedges
Viet Hung Hoang, Kilian Raschel and Pierre Tarrago PDF
Trans. Amer. Math. Soc. 375 (2022), 4741-4782
The local dimension of a finite group over a number field
Joachim König and Danny Neftin PDF
Trans. Amer. Math. Soc. 375 (2022), 4783-4808
Vector-valued almost sure invariance principles for (non)stationary and random dynamical systems
Yaofeng Su PDF
Trans. Amer. Math. Soc. 375 (2022), 4809-4848
Periodic points of polynomials over finite fields
Derek Garton PDF
Trans. Amer. Math. Soc. 375 (2022), 4849-4871
Necessary and sufficient conditions to Bernstein theorem of a Hessian equation
Shi-Zhong Du PDF
Trans. Amer. Math. Soc. 375 (2022), 4873-4892
An elastic flow for nonlinear spline interpolations in $\mathbb {R}^n$
Chun-Chi Lin, Hartmut R. Schwetlick and Dung The Tran PDF
Trans. Amer. Math. Soc. 375 (2022), 4893-4942
Positivity of the CM line bundle for K-stable log Fanos
Quentin Posva PDF
Trans. Amer. Math. Soc. 375 (2022), 4943-4978
On the multiparameter Falconer distance problem
Xiumin Du, Yumeng Ou and Ruixiang Zhang PDF
Trans. Amer. Math. Soc. 375 (2022), 4979-5010
Extrapolation for multilinear compact operators and applications
Mingming Cao, Andrea Olivo and Kôzô Yabuta PDF
Trans. Amer. Math. Soc. 375 (2022), 5011-5070
Nonlinear stability of planar steady Euler flows associated with semistable solutions of elliptic problems
Guodong Wang PDF
Trans. Amer. Math. Soc. 375 (2022), 5071-5095
Cut and project sets with polytopal window II: linear repetitivity
Henna Koivusalo and James J. Walton PDF
Trans. Amer. Math. Soc. 375 (2022), 5097-5149
The classification of multiplicity-free plethysms of Schur functions
Christine Bessenrodt, Chris Bowman and Rowena Paget PDF
Trans. Amer. Math. Soc. 375 (2022), 5151-5194
Rolling backwards can move you forward: On embedding problems in sparse expanders
Nemanja Draganić, Michael Krivelevich and Rajko Nenadov PDF
Trans. Amer. Math. Soc. 375 (2022), 5195-5216
Curvature-free linear length bounds on geodesics in closed Riemannian surfaces
Herng Yi Cheng PDF
Trans. Amer. Math. Soc. 375 (2022), 5217-5237
Min-max widths of the real projective 3-space
Márcio Batista and Anderson Lima PDF
Trans. Amer. Math. Soc. 375 (2022), 5239-5258